Alert archive / Kentucky / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 145, NWS Louisville, KY

July 22, 2005Ohio County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jul 22, 2005, 3:21 AM CDT for Ohio County, Kentucky. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2005, 3:21 AM CDT (08:21 UTC)
Expired
Jul 22, 2005, 4:00 AM CDT
In force
39 min
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

County Ohio County, KY

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 8.4 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2005-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2969 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2005-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2969 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1141 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 220822
SVRLMK
KYC183-220900-
/O.NEW.KLMK.SV.W.0145.050722T0821Z-050722T0900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
321 AM CDT FRI JUL 22 2005

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL OHIO COUNTY IN NORTHWEST KENTUCKY

* UNTIL 400 AM CDT

* AT 317 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 12 MILES NORTHWEST OF
  HARTFORD..AND MOVING SOUTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GREEN RIVER PARKWAY BY 325 AM
  HARTFORD BY 335 AM

IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY
AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.

LAT...LON 3765 8686 3751 8708 3735 8711 3739 8706
      3731 8699 3738 8667 3756 8669

$$

SCHOTT
1 follow-up statement
000 
WWUS53 KLMK 220857
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
457 AM EDT FRI JUL 22 2005

KYC183-220907-
/O.EXP.KLMK.SV.W.0145.000000T0000Z-050722T0900Z/
OHIO KY-
357 AM CDT FRI JUL 22 2005

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL OHIO COUNTY EXPIRES AT
400 AM CDT...

LAT...LON 3765 8686 3751 8708 3735 8711 3739 8706
      3731 8699 3738 8667 3756 8669

$$

SCHOTT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 1:30 AM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Jul 22, 1:30 AM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
230 AM EDT FRI JUL 22 2005

.SHORT TERM (TODAY-TONIGHT)...
SQUALL LINE CONTINUES TO PROGRESS MAINLY OFF TO THE S/SE INTO CNTL
KENTUCKY...WITH A WESTWARD EXTENT BACK UP INTO SWRN INDIANA. WITH DRY
MID-LEVEL AIR ENTRAINING INTO SYSTEM FROM THE NW...WELL ESTABLISHED
COLD POOL HELPING PRODUCE WIND GUSTS NEAR 40 TO 50 MPH ALONG ENTIRE
LEADING EDGE OF GUST FRONT...WITH LOCALIZED SEVERE WIND GUSTS WITHIN
STRONGER CELLS AND THOSE ASSOCIATED WITH WEAK ECHO CHANNEL SIGNATURES
ON RADAR. BASED ON CURRENT TRENDS AND FCST CORFIDI VECTORS...LEADING
EDGE OF CONVECTION SHOULD CONTINUE TO MOVE S/SEWD THROUGH THE EARLY
MORNING HOURS. WITH WESTERLY LOW LEVEL JET OVER ILLINOIS...STORMS
CONTINUE TO DEVELOP UPSTREAM OVER SWRN INDIANA. WELL HAVE TO WATCH
FOR LOCALIZED FLOODING ISSUES IF THESE CELLS BEGIN TO TRAIN FROM NW-
SE. ON GOING CONVECTION THE RESULT OF DECENT UPPER SHORTWAVE...WHICH
IS FCST TO TRANSLATE E/SEWD BY 18 UTC INTO THE MID ATLANTIC STATES.
THEN WITH MORE OF A NORTHERLY COMPONENT TO THE FLOW ADVECTING IN
DRIER MID-LEVEL AIR...THIS SHOULD HELP DIMINISH PCPN CHANCES FROM N
TO S AS THE AFTERNOON WEARS ON. STRONG UPPER RIDGING BEGINS TO BUILD
IN FROM THE WEST TONIGHT...WHICH SHOULD LEAD TO A CLR/MOSTLY CLR SKY
CONDITION.

HEAT ADVISORY THAT IS CURRENTLY POSTED FOR THE FCST AREA IS A
CHALLENGE. THIS MCS WILL HELP BRING DOWN DEWPOINTS ACROSS MUCH OF
THE FCST AREA INTO THE MIDDLE AND UPPER 60S FOR THE MORNING HOURS...
QUESTION IS WHETHER THEYLL RECOVER THIS AFTERNOON ENOUGH TO ALLOW
HEAT INDEX READINGS TO APPROACH OR EXCEED 105. SKIES SHOULD BECOME
M/SUNNY OR P/SUNNY BEHIND THIS CONVECTIVE SYSTEM WHICH WOULD HELP
WARM US INTO THE LOWER 90S. THINK DEWPOINTS WILL RECOVER ENOUGH FOR
AT LEAST A MARGINAL HEAT ADVISORY SITUATION TODAY SO WILL RETAIN THE
HEADLINE...THOUGH WILL MENTION HI VALUES CLOSER TO 105 IN THE TEXT.
CS

.LONG TERM (SATURDAY THROUGH THURSDAY)...

TOOK A QUICK LOOK AT LATEST EXTENDED GUIDANCE AND WILL MAKE NO
APPRECIABLE CHANGES TO THE LONG TERM THINKING AT THIS TIME AS WE ARE
FOCUSING ON THE FIRST 24 HOURS THIS MORNING. PREVIOUS DISCUSSION
RETAINED BELOW. CS

MAIN FEATURES TO BEGIN RIDGE OVER NORTHERN PLAINS AND UPPER TROUGH
FROM NORTHEAST CANADA ACROSS CANADIAN MARITIMES INTO WESTERN
ATLANTIC. LOWER OHIO IN NORTHWEST FLOW IN BETWEEN FRIDAY INTO THE
WEEKEND. THIS WILL GIVE CHANCE FOR CONVECTION INTO EARLY
SATURDAY...AS IMPULSES MOVE THROUGH THE FLOW AND SET OFF
THUNDERSTORMS AND MCSS...TIMING OF WHICH IS DIFFICULT TO MAKE.
EASTWARD PROGRESSION OF UPPER RIDGE WILL BRING WARMING
FRIDAY...ALONG WITH THREAT OF SCATTERED THUNDERSTORMS. ON SATURDAY
MODELS BRING COLD FRONT INTO MID ATLANTIC BACK INTO KENTUCKY...WITH
SLIGHTLY LOWER DEW POINTS. THIS MAY SPARE CENTRAL KENTUCKY AND SOUTH
CENTRAL INDIANA HEAT INDICES ABOVE 100 DEGREES. BUT AS THE UPPER
RIDGE AND SURFACE HIGH PRESSURE PRESS EAST SUNDAY INTO THE FIRST OF
NEXT WEEK...OPPRESSIVE HEAT AND HUMIDITY AND HEAT INDICES ABOVE 100.

MODELS PROG CANADIAN VORTEX TO DROP SOUTHEAST FIRST HALF OF NEXT
WEEK. THIS FORCES RIDGE EAST OF KENTUCKY AND BRINGS TROUGH GRADUALLY
INTO EASTERN HALF OF THE UNITED STATES. SURFACE REFLECTION MAY BE
COLD FRONT WITH ENOUGH PUSH TO MOVE ACROSS LOWER OHIO VALLEY. A
ROUND OF STRONG THUNDERSTORMS WILL LIKELY ACCOMPANY ANY SUCH CHANGE
...AND WILL BE FOLLOWED BY SLIGHTLY COOLER AND DRIER AIR. HOWEVER...
WE ARE TALKING ABOUT SOMETHING 5 AND 6 DAYS DOWN THE PIKE...SO STAY
TUNED.

WITH THE UPPER RIDGE OVER THE OHIO VALLEY THE SUNDAY THROUGH ABOUT
TUESDAY TIME FRAME...TEMPERATURES WILL REACH THE MID AND MAYBE EVEN
UPPER 90S...ALONG WITH HIGH HUMIDITY. THIS WILL LIKELY NECESSITATE
ISSUING A HEAT ADVISORY OR WARNING DURING PARTS OF THE FIRST FEW
DAYS OF NEXT WEEK. -REITMEYER

&&

.LMK WATCHES/WARNINGS/ADVISORIES...

.IN...HEAT ADVISORY (NPWLMK) ALL ZONES NOON TO 8 PM EDT.
.KY...HEAT ADVISORY (NPWLMK) ALL ZONES NOON TO 8 PM EDT.

&&
Hazardous weather outlook, Jul 21, 11:09 PM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1209 AM EDT FRI JUL 22 2005

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-220830-
ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY-
BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CASEY KY-CLARK IN-CLARK KY-
CLINTON KY-CRAWFORD IN-CUMBERLAND KY-DUBOIS IN-EDMONSON KY-
FAYETTE KY-FLOYD IN-FRANKLIN KY-GARRARD KY-GRAYSON KY-GREEN KY-
HANCOCK KY-HARDIN KY-HARRISON IN-HARRISON KY-HART KY-HENRY KY-
JEFFERSON IN-JEFFERSON KY-JESSAMINE KY-LARUE KY-LINCOLN KY-LOGAN KY-
MADISON KY-MARION KY-MEADE KY-MERCER KY-METCALFE KY-MONROE KY-
NELSON KY-NICHOLAS KY-OHIO KY-OLDHAM KY-ORANGE IN-PERRY IN-
RUSSELL KY-SCOTT IN-SCOTT KY-SHELBY KY-SIMPSON KY-SPENCER KY-
TAYLOR KY-TRIMBLE KY-WARREN KY-WASHINGTON IN-WASHINGTON KY-
WOODFORD KY-
INCLUDING THE CITIES OF...ALBANY...BARDSTOWN...BEAVER DAM...
BOWLING GREEN...CAMPBELLSVILLE...COLUMBIA...CORYDON...CYNTHIANA...
DANVILLE...ELIZABETHTOWN...ENGLISH...FRANKFORT...FRANKLIN...
GEORGETOWN...GLASGOW...HARDINSBURG...HARRODSBURG...JAMESTOWN...
JASPER...JEFFERSONVILLE...LAWRENCEBURG...LEITCHFIELD...LEXINGTON...
LOUISVILLE...MADISON...MOUNT WASHINGTON...MUNFORDVILLE...
NEW ALBANY...PARIS...RICHMOND...RUSSELLVILLE...SCOTTSVILLE...
SHELBYVILLE...SPRINGFIELD...STANFORD...TAYLORSVILLE...TELL CITY...
TOMPKINSVILLE...VERSAILLES...WINCHESTER
1209 AM EDT FRI JUL 22 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL INDIANA AND
CENTRAL KENTUCKY.

.DAY ONE...OVERNIGHT.

THERE IS A RISK OF SEVERE THUNDERSTORMS ALONG AND NORTH OF A LINE
FROM SHEPHERDSVILLE...TO VERSAILLES...TO CARLISLE.  THE MAIN THREAT
IN THIS AREA IS DAMAGING WINDS IN EXCESS OF 60 MPH. KEEP AN EYE ON
THE NORTHWEST SKY WHEN WATCHING FOR APPROACHING STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY...MAINLY IN THE
MORNING. AT THIS TIME NONE ARE EXPECTED TO BE SEVERE...THOUGH SOME
GUSTY WINDS AND HEAVY RAINS COULD OCCUR. ANOTHER CHANCE FOR
THUNDERSTORMS IS FORECAST TUESDAY AND WEDNESDAY ALONG AND AHEAD OF AN
APPROACHING COLD FRONT.

A PROLONGED PERIOD OF HIGH HEAT AND HUMIDITY IS FORECAST FRIDAY
THROUGH MONDAY...ENCOMPASSING THE UPCOMING WEEKEND. HEAT INDEX
VALUES MAY APPROACH 100 TO 105 DURING THE AFTERNOON AND EARLY EVENING
HOURS EACH DAY. STAY TUNED TO WEATHER.GOV/LOUISVILLE OR NOAA ALL
HAZARDS WEATHER RADIO FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED OVERNIGHT...ESPECIALLY IN
INDIANA.

13

In the hours before

Local storm report, Jul 22, 1:48 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
248 AM EDT FRI JUL 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 AM     TSTM WND DMG     CORYDON                 38.21N 86.13W
07/22/2005                   HARRISON           IN   LAW ENFORCEMENT

            TREES DOWN COUNTYWIDE

&&

SAEDE
Special weather statement, Jul 22, 1:48 AM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
248 AM EDT FRI JUL 22 2005

INZ076-083-084-089-090-KYZ023>030-035>043-045>049-053>057-061>067-
220800-
ANDERSON KY-BOURBON KY-BOYLE KY-BRECKINRIDGE KY-BULLITT KY-BUTLER KY-
CASEY KY-CLARK KY-CRAWFORD IN-DUBOIS IN-EDMONSON KY-FAYETTE KY-
FRANKLIN KY-GARRARD KY-GRAYSON KY-GREEN KY-HANCOCK KY-HARDIN KY-
HARRISON IN-HARRISON KY-HART KY-JEFFERSON KY-JESSAMINE KY-LARUE KY-
LINCOLN KY-MADISON KY-MARION KY-MEADE KY-MERCER KY-NELSON KY-
NICHOLAS KY-OHIO KY-ORANGE IN-PERRY IN-SCOTT KY-SPENCER KY-TAYLOR KY-
WASHINGTON KY-WOODFORD KY-
INCLUDING THE CITIES OF...BARDSTOWN...BEAVER DAM...CAMPBELLSVILLE...
CORYDON...CYNTHIANA...DANVILLE...ELIZABETHTOWN...ENGLISH...
FRANKFORT...GEORGETOWN...HARDINSBURG...HARRODSBURG...JASPER...
LAWRENCEBURG...LEITCHFIELD...LEXINGTON...LOUISVILLE...
MOUNT WASHINGTON...MUNFORDVILLE...PARIS...RICHMOND...SPRINGFIELD...
STANFORD...TAYLORSVILLE...TELL CITY...VERSAILLES...WINCHESTER
248 AM EDT (148 AM CDT) FRI JUL 22 2005

...STRONG TO POSSIBLY SEVERE THUNDERSTORMS MOVING THROUGH THE AREA...

A LINE OF VERY STRONG THUNDERSTORMS WILL MOVE SOUTH SOUTHEAST INTO
MUCH OF CENTRAL KENTUCKY AND PARTS OF SOUTHERN INDIANA. THE STORMS
ARE ESTIMATED TO AFFECT THE THE LEXINGTON METRO AND HARRODSBURG BY
AROUND 300 OR 315 AM EDT. STORMS WILL DROP INTO ELIZABETHTOWN AROUND
300 AM...THEN INTO LEBANON AND HODGENVILLE BETWEEN 315 AND 330 AM
EDT. ADDITIONAL STORMS WILL CONTINUE ON AND OFF ACROSS PARTS OF
DUBOIS...PERRY...AND CRAWFORD COUNTIES IN SOUTHERN INDIANA THROUGH
230 AM EST.

ANY OF THESE STORMS WILL PRODUCE TORRENTIAL RAINS WITH PONDING WATER
AND LOCALIZED MINOR FLOODING POSSIBLE...LIGHTNING...AND NORTHERLY
WIND GUSTS TO NEAR 45 OR 50 MPH. A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR MUCH OF THIS AREA...THEREFORE ANY OF THESE STORMS HAVE THE
POTENTIAL TO BECOME SEVERE...WITH WIND GUSTS ABOVE 60 MPH.

SEEK SAFE INDOOR SHELTER BEFORE THESE STORMS ARRIVE. REMEMBER...DO
NOT DRIVE INTO AREAS THAT WATER COVERS THE ROADWAY...WHICH CAN BE
VERY HARD TO SEE AT NIGHT.

CS
Local storm report, Jul 22, 2:05 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
305 AM EDT FRI JUL 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     TSTM WND DMG     ENGLISH                 38.33N 86.46W
07/22/2005                   CRAWFORD           IN   LAW ENFORCEMENT

            LIMBS DOWN DAMAGIMG A TRAILER

&&

SAEDE
Local storm report, Jul 22, 2:15 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
315 AM EDT FRI JUL 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 AM     TSTM WND DMG     ELIZABETHTOWN           37.70N 85.87W
07/22/2005                   HARDIN             KY   LAW ENFORCEMENT

            TREE DOWN AND POWER LINE DOWN

&&

SAEDE
Special weather statement, Jul 22, 3:06 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
406 AM EDT FRI JUL 22 2005

KYZ023-024-026>028-045>049-053>057-061>067-070>078-081-082-220905-
ADAIR KY-ALLEN KY-BARREN KY-BOYLE KY-BRECKINRIDGE KY-BUTLER KY-
CASEY KY-CLARK KY-CLINTON KY-CUMBERLAND KY-EDMONSON KY-GARRARD KY-
GRAYSON KY-GREEN KY-HANCOCK KY-HARDIN KY-HART KY-JESSAMINE KY-
LARUE KY-LINCOLN KY-LOGAN KY-MADISON KY-MARION KY-MERCER KY-
METCALFE KY-MONROE KY-NELSON KY-OHIO KY-RUSSELL KY-SIMPSON KY-
TAYLOR KY-WARREN KY-WASHINGTON KY-
INCLUDING THE CITIES OF...ALBANY...BARDSTOWN...BEAVER DAM...
BOWLING GREEN...CAMPBELLSVILLE...COLUMBIA...DANVILLE...
ELIZABETHTOWN...FRANKLIN...GLASGOW...HARDINSBURG...HARRODSBURG...
JAMESTOWN...LEITCHFIELD...MUNFORDVILLE...RICHMOND...RUSSELLVILLE...
SCOTTSVILLE...SPRINGFIELD...STANFORD...TOMPKINSVILLE...WINCHESTER
406 AM EDT (306 AM CDT) FRI JUL 22 2005

...STRONG THUNDERSTORMS MOVING THROUGH THE AREA...

A LINE OF STRONG THUNDERSTORMS WILL MOVE SOUTH SOUTHEAST INTO PARTS
OF CENTRAL AND SOUTHERN KENTUCKY. THE STORMS ARE ESTIMATED TO AFFECT
THE LAKE CUMBERLAND VICINITY AND AROUND GLASGOW AND COLUMBIA BY
AROUND 315 OR 330 AM CDT. ADDITIONAL STORMS WILL MOVE INTO THE
MAMMOTH CAVE NATIONAL PARK AREA THROUGH 4 AM CDT OR SO...ALONG WITH
HANCOCK AND OHIO COUNTIES.

ANY OF THESE STORMS WILL PRODUCE TORRENTIAL RAINS WITH PONDING WATER
AND LOCALIZED MINOR FLOODING POSSIBLE...LIGHTNING...AND WIND GUSTS TO
NEAR 40 OR 50 MPH. A COUPLE OF THESE STORMS STILL HAVE THE POTENTIAL
TO BECOME SEVERE...WITH WIND GUSTS ABOVE 60 MPH.

SEEK SAFE INDOOR SHELTER BEFORE THESE STORMS ARRIVE. REMEMBER...DO
NOT DRIVE INTO AREAS THAT WATER COVERS THE ROADWAY...WHICH CAN BE
VERY HARD TO SEE AT NIGHT.

CS
Local storm report, Jul 22, 3:15 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
415 AM EDT FRI JUL 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     TSTM WND DMG     NEW ALBANY              38.30N 85.83W
07/22/2005                   FLOYD              IN   LAW ENFORCEMENT

            SEVERAL TREES DOWN COUNTYWIDE

&&

SAEDE

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 11:21 PM CDTSevere Thunderstorm WarningLMKTrimble54 min
Jul 22, 12:51 AM CDTSevere Thunderstorm WarningLMKJefferson39 min
Jul 22, 1:08 AM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Meade52 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.